US public officials issue warnings on the dangers of vaping as there’s a spike in lung-related illnesses.
A mysterious respiratory illness has been found linked because of Vaping. Public Health officials are advising people not to use e-cigarettes and other vaping products.
The CDC (centers for disease control and prevention) told people that they are an investigation about the effects of Vaping. They advised people to stop vaping until this research is completed.
They are trying to find the relation between the mysterious disease and Vaping. They asked people to avoid E-cigarettes and other vaping products. The CDC noticed 215 possible cases of lung disease from 21 states which may be related to vaping. This disease has certain symptoms related to the respiratory system.
Breathing difficulty, shortness of breath and chest pain are some of them. Some patients have observed moderate gastrointestinal illness including vomiting and diarrhea.
The other symptoms include fever and fatigue. Patients have revealed the usage of Tetrahydrocannabinol containing e-cigarettes. Different surveys are being conducted by CDC in different states.
Nelson, 18 years old girl was a victim of this disease. She spent years performing vape tricks. She used to test every new vape product. In an interview, she said that she had fat particles growing inside her lungs. She also added that doctors said that her lungs X-Ray was the worst they have ever seen. Her lungs were filled with fluid.
She ended up in a coma with a rare lung disorder. Nelson’s older brother was a police officer. He was surprised to find vials of Marijuana for vaping hidden in her room. CBC has strongly advised people to stop buying e-cigarettes, street cannabis, and bootleg.
CBC also warned people not to modify devices to vape adulterated substances. Hence this disease is rare its cure is still being searched.